Alert archive / Illinois / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 130, NWS Lincoln, IL

September 6, 20204 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Sep 6, 2020, 9:09 AM CDT for 4 counties in Illinois. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 6, 2020, 9:09 AM CDT (14:09 UTC)
Expired
Sep 6, 2020, 9:45 AM CDT
In force
36 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fulton County, IL, Mason County, IL, Peoria County, IL, Tazewell County, IL

The radar

The Lincoln radar (KILX), 54 km from the middle of the area, began a volume at 14:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 2.2 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2020-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1171 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2020-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1171 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1093 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

255 
WUUS53 KILX 061409
SVRILX
ILC057-125-143-179-061445-
/O.NEW.KILX.SV.W.0130.200906T1409Z-200906T1445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
909 AM CDT Sun Sep 6 2020

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  East central Fulton County in west central Illinois...
  Southwestern Tazewell County in central Illinois...
  Northeastern Mason County in central Illinois...
  Southwestern Peoria County in central Illinois...

* Until 945 AM CDT.

* At 909 AM CDT, a severe thunderstorm was located 7 miles northwest
  of Manito, or 9 miles southeast of Canton, moving southeast at 40
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Delavan, Manito, South Pekin, Glasford, Green Valley, Easton,
  Dillon, Kingston Mines, Dunfermline, Forest City, Banner, Topeka,
  Powerton and Goofy Ridge.

This includes Interstate 155 near mile marker 20.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4048 9004 4062 8988 4045 8945 4015 8982
TIME...MOT...LOC 1409Z 312DEG 35KT 4047 8991 

HAIL...1.00IN
WIND...60MPH
 
$$

Deubelbeiss
2 follow-up statements
689 
WWUS53 KILX 061426
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
926 AM CDT Sun Sep 6 2020

ILC057-143-061435-
/O.CAN.KILX.SV.W.0130.000000T0000Z-200906T1445Z/
Fulton-Peoria-
926 AM CDT Sun Sep 6 2020

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FULTON AND
SOUTHWESTERN PEORIA COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4039 8997 4054 8977 4045 8945 4015 8982
TIME...MOT...LOC 1425Z 312DEG 35KT 4036 8975 

$$

ILC125-179-061445-
/O.CON.KILX.SV.W.0130.000000T0000Z-200906T1445Z/
Tazewell-Mason-
926 AM CDT Sun Sep 6 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR SOUTHWESTERN TAZEWELL AND NORTHEASTERN MASON COUNTIES...

At 925 AM CDT, a severe thunderstorm was located near Manito, or 11
miles north of Mason City, moving southeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Delavan, Manito, South Pekin, Green Valley, Easton, Forest City,
Topeka and Goofy Ridge.

This includes Interstate 155 near mile marker 20.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4039 8997 4054 8977 4045 8945 4015 8982
TIME...MOT...LOC 1425Z 312DEG 35KT 4036 8975 

HAIL...1.00IN
WIND...60MPH
 
$$

Deubelbeiss
597 
WWUS53 KILX 061444
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
944 AM CDT Sun Sep 6 2020

ILC125-179-061454-
/O.EXP.KILX.SV.W.0130.000000T0000Z-200906T1445Z/
Tazewell-Mason-
944 AM CDT Sun Sep 6 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TAZEWELL AND
NORTHEASTERN MASON COUNTIES WILL EXPIRE AT 945 AM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds and heavy rain are still
possible with this thunderstorm.

LAT...LON 4039 8997 4054 8977 4045 8945 4015 8982
TIME...MOT...LOC 1444Z 312DEG 35KT 4026 8960 

$$

Deubelbeiss

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 6:57 AM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Sep 6, 6:57 AM CDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
657 AM CDT Sun Sep 6 2020

.SYNOPSIS...
Issued at 330 AM CDT Sun Sep 6 2020

Showers and thunderstorms will likely affect areas from I-74
through mid morning, with a few strong to severe thunderstorms
with gusty winds and hail possible. Warm and more humid conditions
will prevail today with breezy southwest winds. Expect highs in
the mid to upper 80s. A cold front dropping south into central IL
overnight, will return a chance of showers and thunderstorms
overnight into Monday over central IL. The front will stall
across central Illinois into mid week bringing periodic chances
for showers and thunderstorms. Cooler temperatures are expected
across the area during the second half of the week.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 400 AM CDT Sun Sep 6 2020

SPC issued a severe thunderstorm watch for Knox, Stark and
Marshall counties through 9 am. An MCS over northern/ne IA into nw
IL, sw WI and se MN had numerous showers/thunderstorms with a few
embedded severe storms tracking se toward Stark county early this
morning. A seasonably strong sw low level jet along with strong
WAA/high precipitable water values 1.4-1.75 inches was supporting
this convection along with heavy rain threat. MLCAPES of
2000-2500 j/kg were over central IA into northeast MO with MCS
just ne of this area. Latest CAMs have MCS sliding southeast along
instability gradient and affecting areas from I-74 ne thru mid
morning and weakening/exiting CWA during late this morning. Most
areas from Lincoln sw will likely be missed by this convection
this morning and much of CWA will be dry this afternoon. SW winds
to ramp up during this morning with gusts of 25-35 mph this
afternoon, bringing in more humid air as dewpoints climb into the
upper 60s and lower 70s. Guidance still appears too cool with
highs today, and continued mid to upper 80s for highs this
afternoon and more sunshine returns across area and much of area
dry this afternoon into early evening. Heat indices by mid
afternoon peak in the upper 80s in eastern IL and low to mid 90s
west of I-57.

More convection likely to develop along and ahead of a cold front
over southern WI and eastern IA this evening and tracking into
northern CWA by late evening and rest of central IL overnight. A
marginal to slight risk of severe storms along and north of a
Pittsfield to Shelbyville to Paris line. The slight risk of severe
storms is from Peoria north. Though latest models trending further
ne of CWA with strongest storm potential tonight. Lows tonight in
the mid 60s to around 70 degrees, mildest over heart of CWA along
I-72.

.LONG TERM...(Monday through Saturday)
ISSUED AT 400 AM CDT Sun Sep 6 2020

The front to be quasi-stationary just north of I-70 on Monday and
will keep chances of showers and thunderstorms going over CWA.
Cooler highs in the upper 70s to around 80F northern CWA and very
warm and humid in southeast IL with highs in the mid to upper 80s.
Convection chances ramp up during Monday night with frontal
boundary lifting north as a warm front toward the IL river. SPC
has marginal risk of severe storms Mon evening over all but far
southern 3 counties of Clay, Richland and Lawrence for gusty winds
and hail. Locally heavy rain also possible Monday night north of
I-72.

Strong upper level trof digging over the front range of the
Rockies Tue forms a 570 dm or stronger 500 mb low over southern
Rockies Wed. The front will be near or just se of the IL river
Tue/Wed keeping chances of showers and thunderstorms around with a
couple inches of rain possible over nw half of CWA from Sunday
night through Thu. Also have a strong temperature gradient from
nw to se across IL during mid week. Highs in the 60s far nw CWA
by Galesburg Tue/Wed while muggy mid to upper 80s in southeast IL
where they stay in the warm sector/tropical airmass.

Medium range models still differ with how cutoff upper level low
ejects ne into the Midwest/western Great Lakes late this week.
GFS model is quicker with brining this low to just west of IL by
sunset Friday, while Ecmwf and GEM models has it in south central
SD. Most models continue chances of showers and some thunderstorms
thru Thu along with temps cooling Thu/Fri. Highs Thu range from
mid 60s west of IL river to mid 70s in southeast IL. Highs Friday
of 65-70F mildest in southeast IL. Highs in the upper 60s to
around 70F Fri and lower 70s Sat/Sun. Much of area appears to be
dry by next weekend.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 657 AM CDT Sun Sep 6 2020

Two periods of thunderstorms likely to affect KPIA, KBMI, and
KCMI, while one late night period of thunderstorms may affect
areas to the SW including KSPI and KDEC. First period from 12-16Z
this morning, and overnight period should be from around 03-08Z.
Aside from localized MVFR cigs/vsbys in TSRA, VFR cigs expected
through the period, although cigs should lower close to 4000 feet
overnight. Winds S 8-10 kts initially, becoming SSW 16-20 kts with
gusts 22-30 kts by afternoon today. Strong gusty and variable
winds possible in vicinity of thunderstorms. Winds decreasing
several kts after sunset tonight.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...07
SHORT TERM...07
LONG TERM...07
AVIATION...37
Hazardous weather outlook, Sep 6, 5:10 AM CDT, 3 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
510 AM CDT Sun Sep 6 2020

ILZ027>031-036>038-045-046-071100-
Champaign-Fulton-Knox-Marshall-McLean-Peoria-Stark-Tazewell-
Vermilion-Woodford-
510 AM CDT Sun Sep 6 2020

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

There will be a chance for thunderstorms early this morning, then
again tonight. Strong to potentially severe storms are possible
both this morning and tonight, with gusty winds and hail
possible. An isolated tornado is possible this evening.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

There will be periodic chances for thunderstorms Monday through
Thursday. There is a marginal risk of severe thunderstorms Monday
afternoon and evening, with isolated gusty winds to 60 mph and
hail to one inch diameter possible. Brief heavy rain and lightning
will be the primary hazard most days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this morning until 10 am and
again this evening from around 9 pm to 1 AM.

ILZ040>044-047>057-061-071100-
Cass-Christian-Coles-De Witt-Douglas-Edgar-Logan-Macon-Mason-
Menard-Morgan-Moultrie-Piatt-Sangamon-Schuyler-Scott-Shelby-
510 AM CDT Sun Sep 6 2020

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

There will be a chance for thunderstorms tonight. Strong to
potentially severe storms are possible tonight, with gusty winds
and hail possible.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

There will be periodic chances for thunderstorms Monday through
Thursday. There is a marginal risk of severe thunderstorms Monday
afternoon and evening, with isolated gusty winds to 60 mph and
hail to one inch diameter possible. An isolated tornado is
possible as well. Brief heavy rain and lightning will be the
primary hazard most days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight from around 11 pm to 2
AM.

ILZ062-063-066>068-071>073-071100-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
510 AM CDT Sun Sep 6 2020

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TODAY AND TONIGHT...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

There will be periodic chances for thunderstorms Monday through
Thursday. There is a marginal risk of severe thunderstorms Monday
afternoon and evening, with isolated gusty winds to 60 mph and
hail to one inch diameter possible. Brief heavy rain and
lightning will be the primary hazard most days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

37

In the hours before

Special weather statement, Sep 6, 5:26 AM CDT, 3 hours 43 minutes before
Special Weather Statement
National Weather Service Lincoln IL
526 AM CDT Sun Sep 6 2020

ILZ027-028-030-061115-
Marshall-Knox-Stark-
526 AM CDT Sun Sep 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL...STARK...NORTHEASTERN
KNOX AND NORTHEASTERN PEORIA COUNTIES UNTIL 615 AM CDT...

At 525 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wyanet to near Kewanee to Cable. Movement
was southeast at 40 mph.

Pea size hail and wind gusts of 40 to 50 mph will be possible with
these storms.

Locations impacted include...
Lacon, Henry, Wyoming, Toulon, Osceola, Bradford, Oneida, Altona,
Sparland, Varna, Elmira, Victoria, West Jersey, La Fayette,
Castleton, Camp Grove, Hopewell, Duncan, La Rose and Snake Den
Hollow.

This includes the following highways...
 Interstate 39 near mile marker 40.
 Interstate 74 between mile markers 34 and 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
central, north central and west central Illinois.

LAT...LON 4123 8964 4115 8964 4115 8933 4111 8936
      4109 8905 4097 8923 4097 9002 4115 9036
      4115 8987 4123 8986
TIME...MOT...LOC 1025Z 298DEG 34KT 4143 8962 4130 8986 4129 9050

07
Special weather statement, Sep 6, 6:31 AM CDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Lincoln IL
631 AM CDT Sun Sep 6 2020

ILZ027>031-061215-
Marshall-Peoria-Knox-Woodford-Stark-
631 AM CDT Sun Sep 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL...NORTHERN WOODFORD...
STARK...KNOX AND NORTHERN PEORIA COUNTIES UNTIL 715 AM CDT...

At 631 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Henry to 6 miles northwest of Chillicothe to
near Rio. Movement was southeast at 25 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Peoria, Galesburg, Lacon, Chillicothe, Metamora, Knoxville, Henry,
Minonk, Princeville, Rome, Wyoming, Toluca, Dunlap, Toulon, Washburn,
Wenona, Osceola, Brimfield, Wataga and Bradford.

This includes the following highways...
 Interstate 39 between mile markers 23 and 40.
 Interstate 74 between mile markers 34 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
central, north central and west central Illinois.

LAT...LON 4115 8964 4115 8933 4112 8933 4110 8935
      4110 8905 4093 8905 4093 8893 4087 8893
      4079 8930 4084 9045 4115 9044 4115 8987
      4123 8986 4124 8964
TIME...MOT...LOC 1131Z 313DEG 24KT 4113 8933 4099 8958 4108 9040

Deubelbeiss
Special weather statement, Sep 6, 7:14 AM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Lincoln IL
714 AM CDT Sun Sep 6 2020

ILZ027>031-036>038-061300-
Tazewell-Marshall-Peoria-Knox-Woodford-Stark-McLean-Fulton-
714 AM CDT Sun Sep 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL...WOODFORD...NORTH
CENTRAL FULTON...STARK...KNOX...NORTHEASTERN TAZEWELL...NORTHWESTERN
MCLEAN AND PEORIA COUNTIES UNTIL 800 AM CDT...

At 714 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Minonk to Eureka to Knoxville. Movement was
southeast at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Peoria, Pekin, Galesburg, Eureka, Lacon, East Peoria, Morton,
Washington, Bartonville, Chillicothe, Creve Coeur, West Peoria,
Metamora, Germantown Hills, Abingdon, Knoxville, Marquette Heights,
El Paso, Henry and Farmington.

This includes the following highways...
 Interstate 155 between mile markers 30 and 31.
 Interstate 39 between mile markers 4 and 40.
 Interstate 474 between mile markers 0 and 14.
 Interstate 74 between mile markers 34 and 125.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
central, north central and west central Illinois.

LAT...LON 4115 8964 4115 8933 4111 8936 4110 8905
      4093 8905 4092 8893 4075 8893 4075 8883
      4052 8907 4072 9044 4115 9044 4115 8987
      4123 8986 4124 8969 4123 8964
TIME...MOT...LOC 1214Z 318DEG 26KT 4089 8905 4072 8930 4092 9028

Deubelbeiss
Special weather statement, Sep 6, 8:15 AM CDT, 54 minutes before
Special Weather Statement
National Weather Service Lincoln IL
815 AM CDT Sun Sep 6 2020

ILZ027-029-031-036>038-041-061400-
Tazewell-Peoria-Knox-Mason-Woodford-McLean-Fulton-
815 AM CDT Sun Sep 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WOODFORD...FULTON...
KNOX...TAZEWELL...SOUTHWESTERN MCLEAN...NORTHEASTERN MASON AND PEORIA
COUNTIES UNTIL 900 AM CDT...

At 814 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Creve Coeur to near Kirkwood. Movement was
southeast at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Peoria, Pekin, Galesburg, Canton, Eureka, Lewistown, East Peoria,
Morton, Washington, Bartonville, Chillicothe, Creve Coeur, West
Peoria, Metamora, Germantown Hills, Abingdon, Knoxville, Marquette
Heights, Farmington and Tremont.

This includes the following highways...
 Interstate 155 between mile markers 13 and 31.
 Interstate 474 between mile markers 0 and 14.
 Interstate 55 between mile markers 146 and 154.
 Interstate 74 between mile markers 45 and 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
central and west central Illinois.

LAT...LON 4089 8932 4032 8898 4040 9045 4101 9044
TIME...MOT...LOC 1314Z 308DEG 36KT 4064 8958 4080 9074

Deubelbeiss
Special weather statement, Sep 6, 9:01 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Lincoln IL
901 AM CDT Sun Sep 6 2020

ILZ029-036-037-041-061445-
Tazewell-Peoria-Mason-Fulton-
901 AM CDT Sun Sep 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FULTON...
SOUTHWESTERN TAZEWELL...NORTHEASTERN MASON AND SOUTHWESTERN PEORIA
COUNTIES UNTIL 945 AM CDT...

At 901 AM CDT, Doppler radar was tracking a strong thunderstorm near
St. David, or near Canton, moving southeast at 40 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Pekin, Canton, Farmington, Delavan, Manito, Cuba, South Pekin,
Glasford, Green Valley, St. David, Easton, Dillon, Kingston Mines,
Dunfermline, Mapleton, Forest City, Bryant, Norris, Banner and
Liverpool.

This includes Interstate 155 between mile markers 19 and 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4055 9024 4071 9004 4046 8941 4014 8987
TIME...MOT...LOC 1401Z 311DEG 37KT 4050 8996

Deubelbeiss

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 5:26 AM CDTSpecial Weather StatementILXMarshall, Stark49 min
Sep 6, 5:41 AM CDTSevere Thunderstorm WarningILXKnox, Marshall, Stark49 min
Sep 6, 6:31 AM CDTSpecial Weather StatementILXKnox, Marshall, Stark44 min
Sep 6, 7:14 AM CDTSpecial Weather StatementILXKnox, Marshall, Peoria, Stark, Woodford46 min
Sep 6, 8:15 AM CDTSpecial Weather StatementILXFulton, Knox, Peoria, Tazewell45 min
Sep 6, 9:01 AM CDTSpecial Weather StatementILXMason44 min
Sep 6, 9:50 AM CDTSpecial Weather StatementILXChampaign, Macon, Piatt40 min
Sep 6, 10:28 AM CDTSpecial Weather StatementILXDouglas47 min
Sep 6, 10:54 AM CDTSpecial Weather StatementILXColes, Moultrie51 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.